# SDR USAA2012112000031

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 61,076 hours, 40,700 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063213
- Part serial: WYG64686
- Condition: Faulty
- Location: Lt Engine
- Part time: 53,889 hours, 34,965 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, LEFT ENGINE WHEN ADVANCED WOULD NOT ACCELERATE BEYOND 29% N1.  ALL TEMPERATURES AND PRESSURES NORMAL.  ENGINE START NORMAL. TAKEOFF WAS REJECTED AT LOW AIR/GROUND SPEED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE MEC ALONG WITH THE FUEL PUMP IAW J/C 03L50673003.  PERFORMED ENGINE GROUND TEST DATA SHEET J/C 03L50672010.  OPS CHECK NORMAL.
